# SDR HEED089125

- Difficulty date: March 8, 2002
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Aircraft time: 3,871 hours
- System (JASC): 2210 · Autopilot System
- Part: Ahrs
- Part number: 1418523211
- Part serial: 354162
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AHRS INOPERATIVE. OFF AND ON. REPLACED UNIT.
